# SDR USAA920070912

- Difficulty date: September 30, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 59,435 hours, 37,656 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - FPBH INSPECTION, CRACKED BULKHEAD WEB, BS 178, LBL 5, WL 184.  REPAIRED BULKHEAD WEB, BS 178, LBL 5, WL 184 IAW USAIRWAYS EA 98903.
